| Model Number |
305C225 |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Codes |
Bacterial Infection (1735); Encephalopathy (1833); Hypoxia (1918)
| Date of Event |
08/16/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that post implant of this 25mm aortic bioprosthetic valve, the patient presented to the emergency department with fever, hypoxia, encephalopathy, hypotension and was admitted to the medical intensive care unit.A computed tomography angiography performed showed loculated left empyema and likely adjacent pneumonia.Blood cultures and urine cultures performed, were positive and a transesophageal echocardiography performed reported negative for vegetation.A left thoracostomy tube for empyema drainage was performed and empyema fluid cultures were positive.It was reported that antibiotic and vasopressor medications were given.Subsequently, the patient successfully had an aortic valve-in-valve replacement with a transcatheter valve.No additional adverse patient effects were reported.